RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2009, Volume 264, Pages 37–51 (Mi tm805)  

This article is cited in 6 scientific papers (total in 6 papers)

Extremal Metrics on del Pezzo Threefolds

I. A. Cheltsov, K. A. Shramov

School of Mathematics, University of Edinburgh, Edinburgh, UK

Abstract: We prove the existence of Kähler–Einstein metrics on a nonsingular section of the Grassmannian $\mathrm{Gr}(2,5)\subset\mathbb P^9$ by a linear subspace of codimension 3 and on the Fermat hypersurface of degree 6 in $\mathbb P(1,1,1,2,3)$. We also show that a global log canonical threshold of the Mukai–Umemura variety is equal to 1/2.

Full text: PDF file (253 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2009, 264, 30–44

Bibliographic databases:

UDC: 512.7
Received in August 2008

Citation: I. A. Cheltsov, K. A. Shramov, “Extremal Metrics on del Pezzo Threefolds”, Multidimensional algebraic geometry, Collected papers. Dedicated to the Memory of Vasilii Alekseevich Iskovskikh, Corresponding Member of the Russian Academy of Sciences, Tr. Mat. Inst. Steklova, 264, MAIK Nauka/Interperiodica, Moscow, 2009, 37–51; Proc. Steklov Inst. Math., 264 (2009), 30–44

Citation in format AMSBIB
\Bibitem{CheShr09}
\by I.~A.~Cheltsov, K.~A.~Shramov
\paper Extremal Metrics on del Pezzo Threefolds
\inbook Multidimensional algebraic geometry
\bookinfo Collected papers. Dedicated to the Memory of Vasilii Alekseevich Iskovskikh, Corresponding Member of the Russian Academy of Sciences
\serial Tr. Mat. Inst. Steklova
\yr 2009
\vol 264
\pages 37--51
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm805}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2590832}
\elib{http://elibrary.ru/item.asp?id=11807014}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2009
\vol 264
\pages 30--44
\crossref{https://doi.org/10.1134/S0081543809010040}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000265834800003}
\elib{http://elibrary.ru/item.asp?id=14085601}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-65749103791}


Linking options:
  • http://mi.mathnet.ru/eng/tm805
  • http://mi.mathnet.ru/eng/tm/v264/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Odaka Yu., Sano Yu., “Alpha invariant and K-stability of Q-Fano varieties”, Adv Math, 229:5 (2012), 2818–2834  crossref  mathscinet  zmath  isi  elib  scopus
    2. Sławomir Dinew, Grzegorz Kapustka, Michał Kapustka, “Remarks on Mukai threefolds admitting $\mathbb C^*$ action”, Mosc. Math. J., 17:1 (2017), 15–33  mathnet  crossref  mathscinet
    3. Fujita K., “Examples of K-Unstable Fano Manifolds With the Picard Number 1”, Proc. Edinb. Math. Soc., 60:4 (2017), 881–891  crossref  mathscinet  zmath  isi  scopus
    4. Chung K., Hong J., Lee S., “Geometry of Moduli Spaces of Rational Curves in Linear Sections of Grassmannian Gr(2,5)”, J. Pure Appl. Algebr., 222:4 (2018), 868–888  crossref  mathscinet  zmath  isi  scopus
    5. Cheltsov I.A., Rubinstein Ya.A., Zhang K., “Basis Log Canonical Thresholds, Local Intersection Estimates, and Asymptotically Log Del Pezzo Surfaces”, Sel. Math.-New Ser., 25:2 (2019), UNSP 34  crossref  mathscinet  isi  scopus
    6. V. V. Przyjalkowski, I. A. Cheltsov, K. A. Shramov, “Fano threefolds with infinite automorphism groups”, Izv. Math., 83:4 (2019), 860–907  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:298
    Full text:46
    References:52

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020